# SDR IPXA2019082876062

- Difficulty date: August 15, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 18,188 hours, 6,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, DAMAGE ON M/D CARGO FLOOR PANEL AT STA 412- STA 535, RBL 55 -RBL 77, PNL NO. 232CFF.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I.
